# SDR SWAA2019061933911

- Difficulty date: June 13, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A880185
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOORWAY AUXILIARY SILL CORRODED AT BURNDY BLOCK ATTACH AREA AT APPROXIMATELY  BS. 990, STR. 21L.  R&R INTERCOSTAL PER SRM.
